# SDR SIMA20141030003

- Difficulty date: October 30, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 28,471 hours, 24,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523171003
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, FOUND THE LT LAVATORY FLOOR OMEGA BEAM HAD A MISDRILLED HOLE AFT OF FRAME 61.  ACFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.  PERFORMED PERMANENT REPAIR IAW EO-EM-53MR-846.  REPAIR MATERIALS FILLER AL2024-T3 0.050 INCHES, DOUBLER AL2024-T3 0.050 INCHES.
